Please use this identifier to cite or link to this item:
|Title:||Existence and uniqueness of a blow-up solution in sense of semigroup theory of a degenerate semilinear parabolic problem|
|Authors:||Wannika Sawangtong (Jumpen)|
|Keywords:||Blow-up in finite time;Blow-up problems;Degenerate parabolic problems;Semigroup theory;Semilinear evolution problems;Semilinear parabolic problems|
|Publisher:||4th WSEAS International Conference on Finite Differences - Finite Elements - Finite Volumes - Boundary Elements, F-and-B '11|
|Citation:||Proceedings of the 4th WSEAS International Conference on Finite Differences - Finite Elements - Finite Volumes - Boundary Elements, F-and-B '11 2011;70-75|
|Abstract:||We prove under appropriate assumptions the existence and uniqueness in the sense of semigroup theory of a blow-up solution for a degenerate semilinear parabolic problem: ut - (a(x)ux)x = f(u) in (0, 1) × (0,∞) where f is a given function and a(0) = 0, a(x) > 0 on (0, 1] together with the Dirichlet boundary condition and the suitable initial condition.|
|Appears in Collections:||Mathematics: International Proceedings|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.